# SDR FDEA201909042098

- Difficulty date: September 4, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 79,714 hours, 30,704 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 9806032001
- Part serial: 03088
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

WHILE AT CRUISE AT 15,000 FEET FROM KBUF TO KSYR, RECEIVED "MAIN CARGO FIRE" EICAS AND MASTER WARNING. SMOKE FILLED COCKPIT. DECLARED EMERGENCY,  RAN QRH, IMMEDIATE DIVERT INTO KROC. FULL STOPPED ON RUNWAY AND EGRESSED AIRCRAFT VIA LEFT SLIDE. REPLACED RECIRC FILTER ON WRI 21-20-3902 PN P199753, NO DEFECTS OR ABNORMAL INDICATION ONFILTERS.  REPLACED CVR PN 980-6032-001 SN 03088, AND FDR PN980-4700-042 SN 5715 ON WRI 23-70-3900.  INSPECTED AIRCONDITION BAYS, NO DEFECTS NOTED.
